| Model Number |
2200-3015-B |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient's dob is unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data is unknown.This information was not available from the facility.The angiosculpt device was discarded by the facility, thus no returned product investigation was performed.
Event or Problem Description
The angiosculpt device was used to treat a moderately calcified mid circ.During inflation at 12 atm, the balloon ruptured.The angiosculpt was removed in one piece and the procedure was completed with a non-angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.
Additional Manufacturer Narrative
Blocks d1/ g1: manufacturer name and site name were updated from spectranetics to philips image guided therapy corporation to match the information on the product label.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.